# SDR FDEA202111122834

- Difficulty date: November 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: ADA83901
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 755 X = - 8.5 FOUND CROWN CRACKED. MAIN DECK AT STATION 755 , X = - 8.5 CRACKED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT AT EXISTING SPLICES FROM STATION 745 TO STATION 785 X = - 8.5 AS   PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
